# SDR AWXA200500372

- Difficulty date: March 3, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,017 hours, 36,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69730575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .3125 INCH CRACK WAS FOUND IN SHEAR TIE AFT OF BS 500D, ABOVE STR 13 LT.  MAINTENANCE REMOVED CRACKED SHEAR TIE AT BS 500D, STR 13 LT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 69-73057; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
